PDA

View Full Version : New to TRT, need advice



omerta2010
06-18-2015, 06:41 PM
The tests show I have low T: 173.

My Dr has prescribed 200mg/week Test Cyp.

I'd like to start with subq shots, but I'm not sure how I should split this up so I'm turning to the guys on here with experience.

He is also going to let me adjust as needed, but it seems 200mg is a pretty standard dosage but I'd like to see what others might think.

Test he ran came back with total test: 173 ng/dL


Thanks

omerta2010
06-18-2015, 11:43 PM
Yeah it is more the larger needles but the slin pins sound like the better way to go to limit the scar tissue and pain.

One of the reasons I was asking about splitting up the shots was to reduce the potential sides because he didnt prescribe anything for AI or HCG but if I have sides I know he wouldnt have a problem adding something.

He is pretty much letting me play with dosage and wants feedback in 2 weeks so he can set up mail order through insurance.

Thanks for the reply

animale66
06-19-2015, 09:54 AM
As long as you are doing 'TRT' style dosing (versus bodybuilder level dosages), then subq will be fine.

And yeah, seriously, u got an awesome doc if he's willing to start you at that level. As far as the dosages go, it doesn't hurt to have a "goal" number... my natural number was 840 before I started jacking with it, so while 450 may be "normal range", it's still half what my body expects. With that dosage, you shouldn't have any problem getting around 700ish and you'll feel GREAT.

omerta2010
06-19-2015, 02:31 PM
Yeah my doctor is awesome.

I think he's learning as we go which makes me a little worried about if I need to worry about side effects and knowing what I'd have to ask him for.

I look forward to feeling better, and finally finding a Dr even if he is new to prescribing this is willing to work with me.

Mr.Darkside
06-20-2015, 01:05 AM
it took my doctor asking me what i was on or doing ,......( i was having a lot of blood work done...lol ) and loosing weight fast. i can run 250 a week no problems no sides . but she has me take an AI.once a week just because it brought my E down a little more ,,she said this would help with fat loss also. but would have to come up for joints bones ect..

omerta2010
06-22-2015, 11:46 AM
So turns out it was just the thought of the larger needle that had hesitant.

Tried it today with 1" 23 guage in the thigh and no problems.

Because my Dr is willing to work with me should I ask him to prescribe an AI just in case sides to start to appear?

omerta2010
06-22-2015, 12:13 PM
Any recommendation based on experience what I should point him towards?

I don't need either of those problems and that's my only concern with this Dr. being new to TRT prescriptions.

I could get myself into trouble if I'm not careful.

omerta2010
06-25-2015, 07:52 AM
Working on the Adex with the Dr. should get some soon.

So the first two shots, was able to do them with no blood. both 23g 1" needles.

I bought some 25g x 1.5" so used that today. Been alternating thigh's so this was the same as the first shot last week.

I have been careful to pull back to make sure I'm not in a vein but for some reason today as I pulled the needle it bled and it seemed thin so of course I'm worried that it was some of the test cyp following the needle path.

Do I need to pull the needle slower with these smaller gauge needles to avoid this or is it's something that just happens.

animale66
06-25-2015, 08:59 AM
Having some blood come out with the needle as you remove it is okay - it just means the needle went thru a vein on it's way to it's destination.

What you *DON'T* want is when you pull back on the needle for the syringe to fill with blood. If you get a "flash" like that, then you need to find a new place to stick.

omerta2010
06-25-2015, 01:03 PM
That makes me feel better, thanks animale.

So now my cool Dr turned into an idiot. I let him know to set me up with the mail order and suddenly he tells me he wants to refer me to an edo I think it was.

Because he suddenly thinks that test could cause brain cancer and he doesn't feel comfortable with prescribing the test and adex.


So now I'm pissed, started all of this and now have to start all over and this start and stopping of prescriptions because of his indecision could make things worse.